# SDR WX0A2025012332278

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 77,397 hours, 30,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 924208
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERG LIGHT SYS TEST FAILS: INT LOAD EMER R. / REMOVED AND REPLACED RT/OVER WING EPSU BATTERY AND ALL TESTS OK REF AMM 33-51-38 PB401"
